# SDR SWAA2023070653175

- Difficulty date: May 27, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N8302F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36680
- Aircraft time: 36,881 hours, 16,672 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY-1 EMERGENCY EXIT LIGHT CONNECTOR WIRE IS BROKEN.<[01] REMOVED AND REPLACED GALLEY #1 EMERGENCY EXIT LIGHT CONNECTOR D03658 AS PER B737 SWPM 20-30-12; SWPM 20-60-11; AND WDM 33-51-21. PERFORMED EMERGENCY LIGHTS - OPERATIONAL TEST; TASK 33-51-00-710-801. TEST OK.;[02] VERIFIED REMOVED AND REPLACED GALLEY #1 EMERGENCY EXIT LIGHT CONNECTOR AND TESTED
